# SDR FDEA202108051948

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N860FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37731
- Aircraft time: 8,795 hours, 1,488 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Controller
- Part number: 75860004
- Part serial: 1156
- Condition: Malfunctioned
- Location: Mlg
- Part time: 26,659 hours, 4,386 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING POWER UP TO TAKEOFF TRUST ON RWY AT LES THAN 30 KTS, NOSE VEERED   HARD LT.  PERFORMED LOW SPEED REJECT. TRIED TO COUNTER WITH FULL RIGHT   RUDDER, THEN FULL RT TILLER TO NO EFFECT. STOPPED AIRCRAFT ON LT OF RUNWAY AT 30 TO 40   DEGREES ANGLE.  MAIN GEAR STEERING ALERT SHOWN.  R & R MGSCU IAW AMM 32-53-02. OPS CHK OK. LT & RT TILLER TRANSDUCERS MATCH IN STEERING RANGE.   STEERING ANGLE TRACKS TILLER INPUT WITH MAX OF 6.6 DEGREES, UNLOCKS & LOCKS. TILLER & RUDDER STEERING INPUT FEEL SMOOTH. PERFORMED GVI OF CABLE RUN,  PULLEYS, INTERCONNECT MECHANISM, BROKEN CABLE COMPENSATOR, PIVOT LINKS, CENTERING MECHANISM, & SUMMING MECHANISM.  NO DEFECTS NOTED. TAXI CHECKED WITH NO FAULTS.
